# SDR DALA2019020800888

- Difficulty date: February 8, 2019
- Submitted: February 11, 2019
- Operation: Air carrier
- Aircraft: N3745B
- Make and model: Boeing 737832
- Aircraft serial: 32373
- Aircraft time: 60,355 hours, 22,027 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CORROSION SUPPORT ZEE BTW BS 727A TO BS 827 AND STR 25L AT AFT CARGO COMPARTMENT. REPAIRED SUPPORT ZEE BTW BS 727 TO BS 727-F BS727G AT STR 25L AT AFT CARGO COMPARTMENT AS PER SRM 53-0053 REF 6 FIG 203 AND DWG 146A7500 REV C.
